Approximation by Gaussian distributions with satisfaction of multidimensional analogues of Bernstein's conditions
Doklady Akademii Nauk, Tome 276 (1984) no. 5, pp. 1046-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_5_a3,
author = {A. Yu. Zaitsev},
title = {Approximation by {Gaussian} distributions with satisfaction of multidimensional analogues of {Bernstein's} conditions},
journal = {Doklady Akademii Nauk},
pages = {1046--1048},
year = {1984},
volume = {276},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a3/}
}
TY - JOUR AU - A. Yu. Zaitsev TI - Approximation by Gaussian distributions with satisfaction of multidimensional analogues of Bernstein's conditions JO - Doklady Akademii Nauk PY - 1984 SP - 1046 EP - 1048 VL - 276 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a3/ LA - ru ID - DAN_1984_276_5_a3 ER -
A. Yu. Zaitsev. Approximation by Gaussian distributions with satisfaction of multidimensional analogues of Bernstein's conditions. Doklady Akademii Nauk, Tome 276 (1984) no. 5, pp. 1046-1048. http://geodesic.mathdoc.fr/item/DAN_1984_276_5_a3/